# SDR VNAA20240619010

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM.   RIGHT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE WAS REPAIRED PER CRJ900 SRM 55-31-00-201-001-A01
